# SDR IXXA100046O

- Difficulty date: September 17, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 83,929 hours, 33,933 cycles
- Engine: Ge CFM562C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Part time: 83,929 hours, 33,933 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, F/O HAD NO RESISTANCE IN RUDDER PEDAL AND NO NOSE WHEEL STEERING. THE CREW ABORTED TAKEOFF AND RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT. MX INSPECTED THE F/O RUDDER PEDAL ASSY, OPS CHECK GOOD IAW MM 27-23-28, 27-20-03 AND 27-23-29. ACFT WAS RETURNED TO SERVICE.
